# SDR QXEA200300972

- Difficulty date: August 12, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 3,831 hours, 2,972 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Pulley Bracket
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT CARGO DOOR AFT PULLEY BRACKET ON CARGO BAY NET SUPPORT BRACKET IS CHAFED. REPAIRED IAW HORIZON AIR EA R-53-124.
